MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012584-16
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Cardiac Arrest (1762); Perforation (2001)
Date of Event 05/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The reported patient effect of death as listed in the graftmaster rx coronary stent graft system, instructions for use (ifu), is a known patient effect that may be associated with use of a coronary stent in native coronary arteries.In the opinion of the physician, the use of the graftmaster did not cause or contribute to the patient death in any way.The patient's health was declining toward death and the physician reported that cardiac arrest was ultimately the cause of patient death.The investigation was unable to determine a conclusive cause for the reported failure to seal.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The other graftmaster is filed under a different medwatch mfr number.
 
Event or Problem Description
It was reported that patient presented in declining health.During a coronary intervention, a large perforation occurred in the saphenous vein graft (svg).A 4.8x16mm rx graftmaster covered stent was advanced to the perforation and deployed at 15 atmospheres (atm) but was deployed too proximal in the perforation and did not seal the perforation.A 4.0x16mm rx graftmaster, was then advanced and deployed at 15 atm but the perforation failed to seal.At some point post procedure, the patient went into cardiac arrest and died.In the opinion of the physician, the use of the graftmaster stents did not cause or contribute to the patient death in any way.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11939766
Report Number2024168-2021-04669
Device Sequence Number1061256
Product Code MAF
UDI-Device Identifier08717648176500
UDI-Public08717648176500
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number1012584-16
Device Catalogue Number1012584-16
Device Lot Number0112641
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient Weight68